Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

BP, diabetes, has indigestion, head heaviness, low appetite after taking Eritel, Concor, Pioz MF. Can I discontinue?

My mother is heart patient having blood pressure as well diabetes , doctor has prescribed new tablets 2 days ago 1) Eritel-CH80 (Eris Lifesciences Pvt Ltd), 2)Concor 5 (Merck Ltd), 3) PIOZ MF-15 (USV Ltd), 4) Remylin D (Sozin Flora Pharma - Eris Group). From Last two days she is having indigestion problem, heavy head and not able to intake food. Please let us know whether we should discontinue any of the above medicine....
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
dear mayur shah,
what exact heart condition is your mother suffering from?
what is your mothers age?
there is relation of the current problems your mother is facing with the medicines she is taking?
i think so that there s no need of t.pioz mf at present..
we can substitute it with other medications which are more heart friendly or with insulin....
i think you need to consult diabetolgist as your mother needs careful assesement and evaluation....

dr vikrant tari
Diabetologist and Insulin Pump Specialist
Answered: Wed, 8 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor